# SDR UPS03441465

- Difficulty date: October 14, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 70,791 hours, 14,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BS 380 LEFT STR 1 VERTICAL SUPPORT ANGLE FOUND CRACKED AS MARKED.  COCKPIT BS 380 LEFT STR 1 VERTICAL SUPPORT ANGLE REPLACED AS PER SRM 51-10-01.
